# SDR A6WA200440234

- Difficulty date: December 22, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dcu
- Part number: 6229820008
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION AND GEAR UP RECEIVED SEVERAL M/C'S AND WINDSHEAR NOSE GEAR DOOR, DISAGREE AND STEERING INOPERATIVE FOLLOWED QRH RETURNED TO CKB WITHOUT INCIDENT.  POWERED DOWN AC REMOVED AND RERACKED NR 2 DCU, OPS IAW CRJ AMM 31-41-04.  OPS GOOD, NOTE GROSS AT LOG 36200, NO OVERWEIGHT INSPECTION REQUIRED.  (M)
